# SDR USAA040738

- Difficulty date: October 14, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, 2 INCH X 57.5 INCH, CORROSION, STA 1640, BL0 TO LBL 57.5.  SPLICED NEW T-CAP  SECTION IAW TR 53-15-01.
